# SDR HEEA084624

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 13,883 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064102300
- Part serial: 7328
- Condition: Damaged
- Location: Vhf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF TRANSCEIVER RF CONNECTOR LOOSE. TIGHTENED CONNECTOR AND RESOLDERED LOOSE WIRE ON CONNECTOR.  REPAIRED.  REMOVED CORROSION FROM CHASSIS.  REPLACED BAD TRANSISTOR INSULATORS ON Q108, Q109 AND Q110 TRANSISTORS.  REPLACED BAD Q110 TRANSISTOR SOCKET, REPAIRED.  ADJUSTED C/N SQUELCH, CARRIER SQUELCH, AND ALIGNED TRANSMITTER.  BENCH CHECK GOOD.
